MAUDE Adverse Event Report: MICROPORT ORTHOPEDICS INC. PROFEMUR TL STEM SZ 4; HIP COMPONENT

MICROPORT ORTHOPEDICS INC. PROFEMUR TL STEM SZ 4; HIP COMPONENT
Model Number PRTL0024
Medical Device Problem Code Corroded (1131)
Health Effect - Clinical Code Inflammation (1932)
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
This event will be updated once the investigation is complete.Trends will be evaluated.
 
Event or Problem Description
Allegedly, patient revised due to evidence of pseudotumor and corrosion.Changes on the female side of the taper and on the male side to a lesser degree (right hip).

Brand Name
PROFEMUR TL STEM SZ 4
Common Device Name
HIP COMPONENT
Manufacturer (Section D)
MICROPORT ORTHOPEDICS INC.
5677 airline rd.
arlington TN 38002
MDR Report Key12178716
Report Number3010536692-2021-00400
Device Sequence Number11940284
Product Code JDI
UDI-Device IdentifierM684PRTL00241
UDI-PublicM684PRTL00241
Combination Product (Y/N)N
Initial Reporter StateAR
Initial Reporter CountryUS
PMA/510(K) Number
K060358
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2012
Device Explanted Year2019
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source company representative
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 09/14/2021
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Other
Device Model NumberPRTL0024
Device Catalogue NumberPRTL0024
Device Lot Number0901190684
Was Device Available for Evaluation? No
Was the Report Sent to FDA? No
Distributor Facility Aware Date06/21/2021
Initial Date Received by Manufacturer 06/21/2021
Supplement Date Received by Manufacturer06/21/2021
Initial Report FDA Received Date07/15/2021
Supplement Report FDA Received Date09/14/2021
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;